# SDR DALA2018012900458

- Difficulty date: January 26, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 76,965 hours, 58,803 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN OVERWING EXIT SIGNS AT ROW 24, LEFT AND RIGHT, INOP. SWAPPED LAMPS NO HELP. REMOVED AND REPLACED B5-103 BATTERY PACK PER AMM 33-53. ALL TEST GOOD.
